Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 117(159), Number 4, Pages 435–441 (Mi msb2226)  

This article is cited in 8 scientific papers (total in 8 papers)

On the poles of the $m$th row of the Padé table

V. I. Buslaev


Abstract: It is shown that the $m$-meromorphic extensions of $f(z)=\sum\limits_{k=0}^\infty f_kz^k$ can be described in terms of the asymptotic distribution of the poles of the $m$th row of the Padé table of $f(z)$.
Bibliography: 2 titles.

Full text: PDF file (333 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 45:4, 423–429

Bibliographic databases:

UDC: 517.53
MSC: 30E10, 41A21
Received: 29.10.1981

Citation: V. I. Buslaev, “On the poles of the $m$th row of the Padé table”, Mat. Sb. (N.S.), 117(159):4 (1982), 435–441; Math. USSR-Sb., 45:4 (1983), 423–429

Citation in format AMSBIB
\Bibitem{Bus82}
\by V.~I.~Buslaev
\paper On the poles of the $m$th row of the Pad\'e table
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 117(159)
\issue 4
\pages 435--441
\mathnet{http://mi.mathnet.ru/msb2226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=651136}
\zmath{https://zbmath.org/?q=an:0558.41023|0519.41024}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 45
\issue 4
\pages 423--429
\crossref{https://doi.org/10.1070/SM1983v045n04ABEH001016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982RE36600001}


Linking options:
  • http://mi.mathnet.ru/eng/msb2226
  • http://mi.mathnet.ru/eng/msb/v159/i4/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “On poles of the $m$th row of a Padé table”, Math. USSR-Sb., 48:2 (1984), 493–497  mathnet  crossref  mathscinet  zmath  isi
    2. Lagomasino G. Vavilov V., “Survey on Recent Advances in Inverse Problems of Pade-Approximation Theory”, 1105, 1984, 11–26  mathscinet  zmath  isi
    3. Kovacheva R., “Best Chebyshev Rational Approximants and Poles of Functions”, 39, no. 12, 1986, 27–30  mathscinet  zmath  isi
    4. Kovaceva R., “Best Chebyshev Rational Approximants and Poles of Functions”, Lect. Notes Math., 1237 (1987), 68–72  crossref  mathscinet  zmath  isi
    5. Le ba Kkhan' Chin', “Inverse theorems for multipoint Padé approximants”, Math. USSR-Sb., 71:1 (1992), 149–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Zebenzuí García, “On the convergence of certain sequences of rational approximants to meromorphic functions in several variables”, Journal of Approximation Theory, 130:2 (2004), 99  crossref  mathscinet  zmath
    7. V. I. Buslaev, “An analogue of Fabry's theorem for generalized Padé approximants”, Sb. Math., 200:7 (2009), 981–1050  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:201
    Full text:65
    References:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021